# SDR ASAA2019070629954

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 15,120 hours, 4,942 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Retaining Ring
- Part number: 3401604020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 #1 ENGINE FOUND HUB RETAINING RING FRETTING ON MATING SURFACE REQUIRES REPLACEMENT. GROUNDED - YES. RETAINING RING REMOVED AN REPLACED PER T/C 78472010.
